# SDR 2011FA0000620

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N117UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7206
- Aircraft time: 8,931 hours, 45,808 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Condition: Malfunctioned
- Location: Master Caution
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS MASTER CAUTION LIGHT BARELY VISIBLE WHEN LIT. MAST MOMENTS WARNING LIGHT IS BARELY VISIBLE WHEN LIT AND THE COLOR OF THE LIGHT HAS BEEN CHANGED FROM "RED" TO "GREEN". MASTER CAUTION PANEL FAILED DAYTIME VISIBILITY/READABILITY EVALUATION, "RED" LIGHTS ARE BARELY VISIBLE, ADDITIONALLY, THE LETTERING IS UNREADABLE, SOME YELLOW LIGHTS ARE UNREADABLE. DME READABILITY IS MARGINAL. ELECTRONIC H.S.I. IN UN-VIEWABLE DURING DAYLIGHT OPERATIONS. READABILITY OF GPS KLN 89B CONTROL HEAD IS VERY DIFFICULT.
